# SDR UALA2013072405206

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 67,172 hours, 24,677 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HANDLE MOVED UP 2 INCHES AFTER TAKE OFF.   ADJUSTED COCKING PUSHROD.  OP'S CHECKED NORMAL.
